MathSciNet Relay Station
MathSciNet bibliographic data
MR206071 (34 #5896) 18.10
Isbell, John R. Structure of categories. Bull. Amer. Math. Soc. 72 1966 619–655.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement